On generalized absolute summability factors
dc.contributor.author | Savaş, Ekrem | |
dc.date.accessioned | 2020-11-21T15:54:52Z | |
dc.date.available | 2020-11-21T15:54:52Z | |
dc.date.issued | 2008 | en_US |
dc.department | İstanbul Ticaret Üniversitesi | en_US |
dc.description.abstract | In this paper, a general theorem on | A, ? |k-summability factors which generalize a theorem of Savaş [E. Savaş, On a recent result on absolute summability factors, Appl. Math. Lett. 18 (2005) 1273-1280] on | A |k-summability factors has been proved. © 2006 Elsevier Ltd. All rights reserved. | en_US |
dc.identifier.doi | 10.1016/j.na.2006.10.042 | en_US |
dc.identifier.endpage | 234 | en_US |
dc.identifier.issn | 0362546X | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-35548958807 | en_US |
dc.identifier.scopusquality | N/A | en_US |
dc.identifier.startpage | 229 | en_US |
dc.identifier.uri | https://doi.org/10.1016/j.na.2006.10.042 | |
dc.identifier.uri | https://hdl.handle.net/11467/3907 | |
dc.identifier.volume | 68 | en_US |
dc.identifier.wos | WOS:000251536300001 | en_US |
dc.identifier.wosquality | Q1 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | Nonlinear Analysis, Theory, Methods and Applications | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Absolute summability | en_US |
dc.subject | Summability factors | en_US |
dc.title | On generalized absolute summability factors | en_US |
dc.type | Article | en_US |